# SDR SWIA2020040649968

- Difficulty date: February 21, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT BAG DOOR (INTERNAL) SKIN, PROX HARNESS CANNON PLUG JUNCTION (ATTACH PLATE) BENT/DISTORTED/CRACKED (FLAGGED).   (C-CHECK) RO 4/3/2020   REMOVED AND REPLACED WITH NEW BRACKET P/N 601R51481-9 REF CRJ700 SRM.
